MathSciNet Relay Station
MathSciNet bibliographic data
MR2835862 76B03 (35Q31 35Q86 86A05 86A10)
Chae, Dongho; Constantin, Peter; Wu, Jiahong Inviscid models generalizing the two-dimensional Euler and the surface quasi-geostrophic equations. Arch. Ration. Mech. Anal. 202 (2011), no. 1, 35–62.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement